# SDR 06FDEA2296

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT, CRACK 2 INCHES LONG ON L44 RT AT STA 1671.  REMOVED CHANNEL AND RAI IAW SRM 51-21-01 PAGE 34/41 VOL1.  REMOVED INTERCOSTAL BTWN STA 1681 AND 1701.  REMOVED FASTENERS ON FLOORBEAM IAW SRM 51-33-01 PAGE 36/41 AND 51-35-01 PAGE 1/13 VOL 2.  CUT SHEAR CLIP AND CAP FRAME IAW SRM 51-35-01 PAGE 1/13   VOL2 AND SRM 53-30-00 FIG 10 VOL1 FABRICATED PART IAW DETAIL PART TRAVELER   N/RN00109 AND SRM 53-30-00 FIG 5 VOL1.  REPLACED LONGERON P/N AFA 3040U1   REINSTALLED REMOVED PARTS AND NEW SPLICES IAW SRM 53-30-00 FIG 5 VOL 1 AND SRM 51-35-01 PAGE 1/13 VOL 2.
